# SDR DL733031048

- Difficulty date: November 24, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- Aircraft time: 52,316 hours, 33,027 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, SMOKE FROM FWD GALLEY OVEN.  REPLACED SAME.
